# SDR 08FDEA01937

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB087241
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK PLATE / PANEL 534 CT;  INTERIOR FLANGE HAS NUMEROUS AREAS OF CORROSION; NICKS & GOUGES.  REMOVED DAMAGE FROM THE PANEL & FOUND IT TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-10-00; VOL I; PG 217.  MACHINED A NEW 534 CT PANEL IAW DAC DWG ARB0872,  REV "AV".   APPLIED ALODINE; PRIMER & PAINT IAW DAC DWG ARB0872, REV "AV" & DC/MD-10 SRM 51-21-02; VOL II.  PART MARKED IAW FEDEX GMM 7-0-1001.  FPI PER DPS 4.707 & DAC DWG ARB0872, REV "AV".  NO CRACKS NOTED.
